Open Access
Translator Disclaimer
May, 1981 Conditional Exponential Families and a Representation Theorem for Asympotic Inference
Paul D. Feigin
Ann. Statist. 9(3): 597-603 (May, 1981). DOI: 10.1214/aos/1176345463

Abstract

Conditional exponential families of Markov processes are defined and a representation of the score function martingale is established for the important conditionally additive case. This result unifies those obtained separately for different examples and provides the key to asymptotic normality results for the maximum likelihood estimate.

Citation

Download Citation

Paul D. Feigin. "Conditional Exponential Families and a Representation Theorem for Asympotic Inference." Ann. Statist. 9 (3) 597 - 603, May, 1981. https://doi.org/10.1214/aos/1176345463

Information

Published: May, 1981
First available in Project Euclid: 12 April 2007

zbMATH: 0476.62070
MathSciNet: MR615435
Digital Object Identifier: 10.1214/aos/1176345463

Subjects:
Primary: 62M05
Secondary: 60J30

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.9 • No. 3 • May, 1981
Back to Top